# SDR IPXA12M74756

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY TEST SHOWS BATTERY 1 LOW.  R & R EMERGENCY LIGHTS BATTERY POWER SUPPLY IAW MM 33-51-01.  EMERGENCY LIGHTS TEST PASSED AND EMERGENCY LIGHTS CHECKED NORMAL.
